# SDR SWAA2022051908913

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 25,434 hours, 11,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR EMERGENCY EXIT LIGHT COVER IS LOOSE / [01] REPLACED LIGHT ASSY PER M/M 33-51-01
